# SDR DALA2025090806614

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL SKIN LOC FR34 AT LEVEL STR44 AT LOWER FUSELAGE.   COMPLIED WITH ER/A 628714-14. (1187074).
